Keyword : periodic solution


Boundary Conditions for Numerical Stability Analysis of Periodic Solutions of Ordinary Differential Equations
Sunao MURASHIGE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/04/01
Vol. E91-A  No. 4 ; pp. 1162-1168
Type of Manuscript:  PAPER
Category: Nonlinear Problems
Keyword: 
periodic solutionordinary differential equationsstabilityboundary conditionsnumerical computation
 Summary | Full Text:PDF